I am sincerely glad you made it through okay. I have read the horror stories of protracted benzo withdrawal. This is coming from somebody who has been through full blown opiate withdrawal before, and despite how agonizing that was (so painful, you can't even imagine it unless you've lived it) I was always deathly afraid of (and thankfull that it wasn't) benzos because of what I knew about them.
I can't beleive the irresponsiblity of doctors who let that happen to a patient. Some doctors are just plain ignorant about the drugs they give.
Hope that you're feeling better now, and I wish you the best, I honestly do. Even though opiates is a whole different ball game, I know what it's like to feel something that there are just no words to describe and nobody could even come close to understanding unless they'd lived it.
And with opiates you start to feel better in a few days, I shudder to think of going through something like that for MONTHS.
do you know how severe w/d will be after my pdoc switched me 1-1.5mg of lorazepam for sleep for 4.5mons and then to wean me off with klonopin i take .25mgAM and .25mgPM and will be tapering over a month. am i going to have problems??? i went c/t on the lorazepam for 6 days cause i didnt know there were any dangerous side effects. any suggestions on what you think. no one here in the usa is familiar w. the ashton manual. what do you think?????????